Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Factorizations of generic mappings between surfaces


Author: Domenico Luminati
Journal: Proc. Amer. Math. Soc. 118 (1993), 247-253
MSC: Primary 57R42; Secondary 57R45
DOI: https://doi.org/10.1090/S0002-9939-1993-1170547-8
MathSciNet review: 1170547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a generic mapping $ F:{\mathbf{S}} \to {\mathbf{N}}$ of two smooth (i.e., $ {C^\infty }$) real surfaces, $ {\mathbf{S}}$ compact, and a line bundle $ \pi :{\mathbf{E}} \to {\mathbf{N}}$, we look for necessary and sufficient conditions to find an immersion $ \tilde F:{\mathbf{S}} \to {\mathbf{E}}$ such that $ F = \pi \circ \tilde F$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R42, 57R45

Retrieve articles in all journals with MSC: 57R42, 57R45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1170547-8
Keywords: Surface, generic mapping, immersion, line bundle
Article copyright: © Copyright 1993 American Mathematical Society